PDA

View Full Version : seroxat



maybeoneday
03-12-09, 11:08
hi everyone

ive been taking seroxat for 10 years, ive always used the same brand, seroxat white box yellow box with seroxat writen on it.
the tablet hasd seroxat written on it but now APPARENTLY this has been changed the tablet no longer has seroxat written on it, its just got 20 written on it this being the strength.
ive actually rang smithkline and they confirm it so why am i panicking.....

i keep thinking its going to make me ill? i dont believe its the same tablet etc etc.


anyone else had this.

denise x

nomorepanic
03-12-09, 11:09
Hi maybeoneday

A huge warm welcome to nmp.

You'll get loads of advice and support here and make some lovely friends along the way.

Best wishes

RosieXXX
03-12-09, 16:22
Hello,

Welcome to nmp.

I can understand your concern especially since you have been taking this medication for 10 years, it can be disconcerting when the usual 'format' changes, but at least you have phoned smithkline and they have been able to confirm this is the only difference. I am sure after a short while you will begin to feel more confident about the change. My husband is on medication and a similar thing happened, it is a pity the manufacturers don't give out more information at the time, because these changes are bound to raise questions.

maybeoneday
03-12-09, 20:14
thankyou nicola and rosie,
just wondered if anyone else out there on seroxat has noticed thischange, the tablet used to be white oval with seroxat 20 on it but now it sae shape but it only had 20 on it and not the seroxat writing.
although i did ask phamasyst and smithkline i dont believe them ,is this stupid or what??
i rang smithkline but the lady i spoke to said it wasnt on herc computer it had changed, she took my number and said she would find out, she rang back 5 mins later and said yes they had changed.... they wouldnt lie would they?